# SDR UIEA2020061001263

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 510-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE MAIN DECK CARGO TRACK BETWEEN BS 510 AND 570,  RBL 11.33.  REPAIRED DAMAGED AREA IAW SRM 53-00-52-2R-12 DETAIL I AND EI T2020A53M-1473 REV 1 AND DWG  65B38252 SH 9 REV -, SH 10 REV -, SH 11 REV -, SH 12 REV -.
